Volume 12, Issue 1
Asymptotic Error Expansion for the Nystrom Method of Nonlinear Volterra Integral Equation of the Second Kind

Guo-qiang Han

DOI:

J. Comp. Math., 12 (1994), pp. 31-35

Published online: 1994-12

Preview Full PDF 365 1085
Export citation
  • Abstract

In most domain decomposition methods , a coarse grid solve is employed to provide the global coupling required to produce an optimal method. The total coast of a method can depend sensitivly on the choice of the coarse grid size H. In this paper, we give a simple analysis of this phenomenon for a model elliptic problem and a variant of Smith's vertes space domain decomposition method.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-12-31, author = {Guo-qiang Han}, title = {Asymptotic Error Expansion for the Nystrom Method of Nonlinear Volterra Integral Equation of the Second Kind}, journal = {Journal of Computational Mathematics}, year = {1994}, volume = {12}, number = {1}, pages = {31--35}, abstract = {In most domain decomposition methods , a coarse grid solve is employed to provide the global coupling required to produce an optimal method. The total coast of a method can depend sensitivly on the choice of the coarse grid size H. In this paper, we give a simple analysis of this phenomenon for a model elliptic problem and a variant of Smith's vertes space domain decomposition method.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10223.html} }
TY - JOUR T1 - Asymptotic Error Expansion for the Nystrom Method of Nonlinear Volterra Integral Equation of the Second Kind AU - Guo-qiang Han JO - Journal of Computational Mathematics VL - 1 SP - 31 EP - 35 PY - 1994 DA - 1994/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10223.html KW - AB - In most domain decomposition methods , a coarse grid solve is employed to provide the global coupling required to produce an optimal method. The total coast of a method can depend sensitivly on the choice of the coarse grid size H. In this paper, we give a simple analysis of this phenomenon for a model elliptic problem and a variant of Smith's vertes space domain decomposition method.
Guo-qiang Han. (1970). Asymptotic Error Expansion for the Nystrom Method of Nonlinear Volterra Integral Equation of the Second Kind. Journal of Computational Mathematics. 12 (1). 31-35. doi:
Copy to clipboard
The citation has been copied to your clipboard